Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008, Article ID 765920, 12 pages
http://dx.doi.org/10.1155/2008/765920
Research Article

The Analysis of Contour Integrals

1Department of Mathematics, Harran University, Osmanbey Campus, Sanlurfa 63100, Turkey
2Department of Mathematics, University of Pittsburgh, 301 Thackeray Hall, Pittsburgh, PA 15260, USA

Received 10 November 2007; Accepted 19 January 2008

Academic Editor: Stephen L. Clark

Copyright © 2008 Tanfer Tanriverdi and JohnBryce Mcleod. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. C. Titchmarsh, Eigenfunction Expansions Associated with Second-Order Differential Equations. Part I, Oxford University Press, Oxford, UK, 2nd edition, 1962. View at MathSciNet
  2. E. Kamke, Differentialgleichhungen, Akademische Verlagsgesellschaft, Leipzig, Germany, 1943. View at MathSciNet
  3. S. P. Hastings and J. B. McLeod, โ€œTravelling waves and steady solutions for a discrete reaction-diffusion equation,โ€ Preprin. View at MathSciNet
  4. P. C. Fife and J. B. McLeod, โ€œThe approach of solutions of nonlinear diffusion equations to travelling front solutions,โ€ Archive for Rational Mechanics and Analysis, vol. 65, no. 4, pp. 335โ€“361, 1977. View at Google Scholar ยท View at MathSciNet
  5. P. C. Fife and J. B. McLeod, โ€œA phase plane discussion of convergence to travelling fronts for nonlinear diffusion,โ€ Archive for Rational Mechanics and Analysis, vol. 75, no. 4, pp. 281โ€“314, 1981. View at Google Scholar ยท View at MathSciNet
  6. A. Carpio, S. J. Chapman, S. P. Hastings, and J. B. McLeod, โ€œWave solutions for a discrete reaction-diffusion equation,โ€ European Journal of Applied Mathematics, vol. 11, no. 4, pp. 399โ€“412, 2000. View at Google Scholar ยท View at MathSciNet
  7. T. Tanriverdi, Boundary-value problems in ODE, Ph.D. thesis, University of Pittsburgh, Pittsburgh, Pa, USA, 2001. View at MathSciNet
  8. T. Tanriverdi and J. B. Mcleod, โ€œGeneralization of the eigenvalues by contour integrals,โ€ Applied Mathematics and Computation, vol. 189, no. 2, pp. 1765โ€“1773, 2007. View at Google Scholar ยท View at MathSciNet